Skip to main content
Article
The Singularly Perturbed Boundary Value Problems for Higher-order Semilinear Elliptic Equations
Advances In Mathematics
  • Jiaqi Mo, Anhui Normal University
  • Sally S. L. Shao, Cleveland State University
Document Type
Article
Publication Date
4-25-2001
Disciplines
Abstract
We consider a singularly perturbed boundary value problem for higher order semilinear elliptic equation. Using the comparison theorem, the uniform validity of the asymptotic solution is proved.
Citation Information
Mo Jiaqi, Shao S. (2001). The Singularly Perturbed Boundary Value Problems for Higher-order Semilinear Elliptic Equations. Advances In Mathematics, 30(2), 141-148.